# SDR MASA2016050212646

- Difficulty date: May 2, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 11,743 hours, 8,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FLOOR LEVEL BY SERVICE DOOR, ONE BULB INOPERATIVE, REPLACED THE LAMP.
